MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/S NPOR FEM LT SZ 5; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/S NPOR FEM LT SZ 5; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 96-0045
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Muscular Rigidity (1968); Pain (1994)
Date of Event 06/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Knee revision for tibial and femoral loosening, knee pain and stiffness of the knee.Loosening at the cement/bone interface with cement not from depuy.Surgical time was not extended.Tka implanted in 2008.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12203802
Report Number1818910-2021-15614
Device Sequence Number14545690
Product Code JWH
UDI-Device Identifier10603295232254
UDI-Public10603295232254
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K971189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-0045
Device Catalogue Number960045
Device Lot Number2517755
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/29/2021
Supplement Date Received by Manufacturer07/30/2021
08/19/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date08/17/2021
08/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR CEMENT; PFC* MOD PLUS TIBIAL TRAY SZ 4; PFC*SIGMA C/S NPOR FEM LT SZ 5; PFC*SIGMA/OV/DOME PAT 3PEG,38; SIGMA STAB GVF INS 4 8MM; COMPETITOR CEMENT; PFC* MOD PLUS TIBIAL TRAY SZ 4; PFC*SIGMA C/S NPOR FEM LT SZ 5; SIGMA STAB GVF INS 4 8MM
Outcome Attributed to Adverse Event Required Intervention;